# SDR ASAA2017091221924

- Difficulty date: September 12, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,181 hours, 4,379 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225137601
- Condition: Corroded
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWING GROUND RETURN AT 40-80 NM IN AUTO MODE. IN MANUAL WEATHER MODE CHECKS OK. GAIN IN NORMAL POSITION, TRIANGLE POINTING UP.  ACFT GROUNDED.   ACCOMPLISHED A WEATHER RADAR SYSTEM TEST, AND CONFIRMED EXCESSIVE GROUND CLUTTER.  INSPECTION OF WAVE GUIDE SHOWED NO SIGNS OF WATER.  INSPECTION OF ANTENNA SHOWED SIGNS OF LIGHT CORROSION.  REPLACED THE ANTENNA. ALL OPS NORMAL. WEATHER RADAR SYSTEM TEST PASSED IAW AMM 34-43-11, AND 34-43-00.
